MathSciNet Relay Station
MathSciNet bibliographic data
MR1618729 54B20 (54C35 54D35 54E35)
Costantini, Camillo On the hyperspace of a non-separable metric space. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3393–3396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement